A counter-example in Jacobson radicals

    Research output: Contribution to journalArticle

    2 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)961-964
    JournalProceedings American Mathematical Society
    Volume122
    Issue number3
    Publication statusPublished - 1994

    Cite this

    @article{596b76eb74f045a08d8ec6e4313f5d07,
    title = "A counter-example in Jacobson radicals",
    author = "Phill Schultz",
    year = "1994",
    language = "English",
    volume = "122",
    pages = "961--964",
    journal = "Proceedings of the American Mathematical Soceity",
    issn = "0002-9939",
    publisher = "American Mathematical Society",
    number = "3",

    }

    A counter-example in Jacobson radicals. / Schultz, Phill.

    In: Proceedings American Mathematical Society, Vol. 122, No. 3, 1994, p. 961-964.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - A counter-example in Jacobson radicals

    AU - Schultz, Phill

    PY - 1994

    Y1 - 1994

    M3 - Article

    VL - 122

    SP - 961

    EP - 964

    JO - Proceedings of the American Mathematical Soceity

    JF - Proceedings of the American Mathematical Soceity

    SN - 0002-9939

    IS - 3

    ER -